# SDR SIMA20140806007

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 35,151 hours, 31,474 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TUNE ILS OR GS ON NAV 1 RED X ON PFD X ON BOTH DISSAPPERAD WITHIN 8.0 NM OF RUNWAY.  NO FAULT FOUND PERFORMED OPERATIONS CHECK OF VOR, ILS & GS IAW AMM 34-32-00.  OPERATIONS CHECKED GOOD COULD NOT DUPLICATE PROBLEM AT THIS TIME.
